MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8400
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.The returned suspect device was subject for visual and physical evaluation.There was a scratch noticed on the suspect device lens.Functional testing revealed that there was no problem found with the suspect unit.The reported complaint was not duplicated.Visual inspection inside the suspect device unit housing was performed and found that the white tube fitting attached to another tube was damaged from the housing.Due to the damaged white tube fitting, there is no flow going into the device.The battery compartment was also found damaged.The damage could have only been due to impact to the device.The white tube fitting and the battery compartment was repaired, and the issue was resolved.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the suspect device indicated co2 sensor error message.No patient injury was reported.

Brand Name
BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15328049
Report Number3012307300-2022-17033
Device Sequence Number14774177
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public10610586036354
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8400
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown